# SDR AALA20161109003

- Difficulty date: October 30, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 72,288 hours, 8,999 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: 1165A
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN CABIN DUE TO LOWER RIGHT RECIRCULATION FAN OVERHEATING.  REMOVED AND REPLACED FAN IAW AMM 21-25-07.  OPERATIONAL CHECK GOOD.
